# SDR SWAA2016050251494

- Difficulty date: April 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 43,118 hours, 25,132 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STAB STATION 120.30, FWD LOWER CORNER INBD SIDE.  REPAIRED RIB IAW EA.
